Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 836347, 17 pages
http://dx.doi.org/10.1155/2010/836347
Research Article

Integrodifferential Equations on Time Scales with Henstock-Kurzweil-Pettis Delta Integrals

Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 87, 61-614 Poznań, Poland

Received 11 February 2010; Accepted 17 June 2010

Academic Editor: H. Bevan Thompson

Copyright © 2010 Aneta Sikorska-Nowak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Kac and P. Cheung, Quantum Calculus, Springer, New York, NY USA, 2002. View at MathSciNet
  2. S. Hilger, Ein Maβkettenkalkül mit Anvendung auf Zentrumsmannigfaltigkeiten, Ph.D. thesis, Universität at Würzburg, Würzburg, Germany, 1988.
  3. R. P. Agarwal and M. Bohner, “Basic calculus on time scales and some of its applications,” Results in Mathematics, vol. 35, no. 1-2, pp. 3–22, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Agarwal, M. Bohner, and A. Peterson, “Inequalities on time scales: a survey,” Mathematical Inequalities & Applications, vol. 4, no. 4, pp. 535–557, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Akin-Bohner, M. Bohner, and F. Akin, “Pachpate inequalities on time scale,” Journal of Inequalities in Pure and Applied Mathematics, vol. 6, no. 1, article no. 6, 2005. View at Google Scholar
  6. B. Aulbach and S. Hilger, “Linear dynamic processes with inhomogeneous time scale,” in Nonlinear Dynamics and Quantum Dynamical Systems, vol. 59, pp. 9–20, Akademie, Berlin, Germany, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USa, 2001. View at MathSciNet
  8. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time scales, Birkhäuser, Boston, Mass, USA, 2003. View at MathSciNet
  9. G. S. Guseinov, “Integration on time scales,” Journal of Mathematical Analysis and Applications, vol. 285, no. 1, pp. 107–127, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Kaymakcalan, V. Lakshmikantham, and S. Sivasundaram, Dynamic Systems on Measure Chains, vol. 370 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. View at MathSciNet
  12. L. Erbe and A. Peterson, “Green's functions and comparison theorems for differential equations on measure chains,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 6, no. 1, pp. 121–137, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Franco, “Green's functions and comparison results for impulsive integrodifferential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, pp. 5723–5728, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Guo, “Initial value problems for second-order integro-differential equations in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 37, no. 3, pp. 289–300, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Guo and X. Liu, “Extremal solutions of nonlinear impulsive integrodifferential equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 177, no. 2, pp. 538–552, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L. S. Liu, C. Wu, and F. Guo, “A unique solution of initial value problems for first order impulsive integro-differential equations of mixed type in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 275, no. 1, pp. 369–385, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. X. Liu and D. Guo, “Initial value problems for first order impulsive integro-differential equations in Banach spaces,” Communications on Applied Nonlinear Analysis, vol. 2, no. 1, pp. 65–83, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. Lu, “Extremal solutions of nonlinear first order impulsive integro-differential equations in Banach spaces,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 11, pp. 1181–1197, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. G.-X. Song, “Initial value problems for systems of integrodifferential equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 264, no. 1, pp. 68–75, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H.-K. Xu and J. J. Nieto, “Extremal solutions of a class of nonlinear integro-differential equations in Banach spaces,” Proceedings of the American Mathematical Society, vol. 125, no. 9, pp. 2605–2614, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. N. Zhang, “The unique existence of periodic solutions of linear Volterra difference equations,” Journal of Mathematical Analysis and Applications, vol. 193, no. 2, pp. 419–430, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. C. Corduneanu, Integral Equations and Applications, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Y. Xing, M. Han, and G. Zheng, “Initial value problem for first-order integro-differential equation of Volterra type on time scales,” Nonlinear Analysis. Theory, Methods & Applications, vol. 60, no. 3, pp. 429–442, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. V. B. Kolmanovskii, E. Castellanos-Velasco, and J. A. Torres-Muñoz, “A survey: stability and boundedness of Volterra difference equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 53, no. 7-8, pp. 861–928, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. Xing, W. Ding, and M. Han, “Periodic boundary value problems of integro-differential equation of Volterra type on time scales,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 1, pp. 127–138, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. Peterson and B. Thompson, “Henstock-Kurzweil delta and nabla integrals,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 162–178, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. Avsec, B. Bannish, B. Johnson, and S. Meckler, “The Henstock-Kurzweil delta integral on unbounded time scales,” Panamerican Mathematical Journal, vol. 16, no. 3, pp. 77–98, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. B. J. Pettis, “On integration in vector spaces,” Transactions of the American Mathematical Society, vol. 44, no. 2, pp. 277–304, 1938. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. M. Cichoń, “On integrals of vector-valued functions on time scales,” to appear.
  30. A. Szép, “Existence theorem for weak solutions of ordinary differential equations in reflexive Banach spaces,” Studia Scientiarum Mathematicarum Hungarica, vol. 6, pp. 197–203, 1971. View at Google Scholar · View at MathSciNet
  31. E. Cramer, V. Lakshmikantham, and A. R. Mitchell, “On the existence of weak solutions of differential equations in nonreflexive Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 2, no. 2, pp. 169–177, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. I. Kubiaczyk, “Kneser type theorems for ordinary differential equations in Banach spaces,” Journal of Differential Equations, vol. 45, no. 2, pp. 139–146, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. I. Kubiaczyk and S. Szufla, “Kneser's theorem for weak solutions of ordinary differential equations in Banach spaces,” Publications de l'Institut Mathématique, vol. 32, pp. 99–103, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. A. R. Mitchell and C. Smith, “An existence theorem for weak solutions of differential equations in Banach spaces,” in Nonlinear Equations in Abstract Spaces, V. Lakshmikantham, Ed., pp. 387–404, Academic Press, New York, NY, USA, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. S. Szufla, “Kneser's theorem for weak solutions of ordinary differential equations in reflexive Banach spaces,” Bulletin of the Polish Academy of Sciences. Mathematics, vol. 26, no. 5, pp. 407–413, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. M. Cichoń and I. Kubiaczyk, “On the set of solutions of the Cauchy problem in Banach spaces,” Archiv der Mathematik, vol. 63, no. 3, pp. 251–257, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. T. Kulik and C. C. Tisdell, “Volterra integral equations on time scales: basic qualitative and quantitative results with applications to initial value problems on unbounded domains,” International Journal of Difference Equations, vol. 3, no. 1, pp. 103–133, 2008. View at Google Scholar · View at MathSciNet
  38. Ravi P. Agarwal and D. O'Regan, “Difference equations in abstract spaces,” Australian Mathematical Society Journal. Series A, vol. 64, no. 2, pp. 277–284, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. M. Dawidowski, I. Kubiaczyk, and J. Morchało, “A discrete boundary value problem in Banach spaces,” Glasnik Matematički, vol. 36, no. 2, pp. 233–239, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. I. Kubiaczyk, J. Morchało, and A. Puk, “A discrete boundary value problem with parameters in Banach space,” Glasnik Matematički, vol. 38, no. 2, pp. 299–309, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. J. M. Ball, “Weak continuity properties of mappings and semigroups,” Proceedings of the Royal Society of Edinburgh. Section A, vol. 72, no. 4, pp. 275–280, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. I. Kubiaczyk, “On a fixed point theorem for weakly sequentially continuous mappings,” Discussiones Mathematicae. Differential Inclusions, vol. 15, no. 1, pp. 15–20, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. A. Cabada and D. R. Vivero, “Expression of the Lebesgue Δ-integral on time scales as a usual Lebesgue integral: application to the calculus of Δ-antiderivatives,” Mathematical and Computer Modelling, vol. 43, no. 1-2, pp. 194–207, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. R. Henstock, The General Theory of Integration, Oxford Mathematical Monographs, The Clarendon Press, Oxford, UK, 1991. View at MathSciNet
  45. A. Sikorska-Nowak, “Convergence theorem for the delta Henstock-Kurzweil-Pettis integrals,” to appear.
  46. J. Banaś and K. Goebel, Measures of Noncompactness in Banach Spaces, vol. 60, Marcel Dekker, New York, Ny, USA, 1980. View at MathSciNet
  47. I. Kubiaczyk, “On the existence of solutions of differential equations in Banach spaces,” Bulletin of the Polish Academy of Sciences. Mathematics, vol. 33, no. 11-12, pp. 607–614, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  48. A. Ambrosetti, “Un teorema di esistenza per le equazioni differenziali negli spazi di Banach,” Rendiconti del Seminario Matematico della Università di Padova, vol. 39, pp. 349–361, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  49. S. Szufla, “Measure of non-compactness and ordinary differential equations in Banach spaces,” Bulletin of the Polish Academy of Sciences. Mathematics, vol. 19, pp. 831–835, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet